# SDR CA071003028

- Difficulty date: August 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna S550
- Aircraft time: 16,607 hours
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Blocked
- Location: Nr 4 Bearing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) IN DESCENT, ENGINE OIL PRESSURE REDUCED AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED OIL COKING AND BLOCKAGE OF THE NR 4 BEARING SCAVENGE OIL STRAINER. (TC NR 20071003028)
